# SDR N865F1134011

- Difficulty date: March 26, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,924 hours, 26,501 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT SUBFLOOR WITH CORROSION AT STA.-67.00 L21L CPCP455L 0552.
